Skip to Main content Skip to Navigation
Journal articles

A Monotone+Skew Splitting Model for Composite Monotone Inclusions in Duality

Abstract : The principle underlying this paper is the basic observation that the problem of simultaneously solving a large class of composite monotone inclusions and their duals can be reduced to that of finding a zero of the sum of a maximally monotone operator and a linear skew-adjoint operator. An algorithmic framework is developed for solving this generic problem in a Hilbert space setting. New primal-dual splitting algorithms are derived from this framework for inclusions involving composite monotone operators, and convergence results are established. These algorithms draw their simplicity and efficacy from the fact that they operate in a fully decomposed fashion in the sense that the monotone operators and the linear transformations involved are activated separately at each iteration. Comparisons with existing methods are made and applications to composite variational problems are demonstrated.
Document type :
Journal articles
Complete list of metadata
Contributor : Estelle Bouzat Connect in order to contact the contributor
Submitted on : Tuesday, November 22, 2011 - 6:11:45 PM
Last modification on : Sunday, June 26, 2022 - 5:28:33 AM

Links full text



Luis M. Briceno-Arias, Patrick Louis Combettes. A Monotone+Skew Splitting Model for Composite Monotone Inclusions in Duality. SIAM Journal on Optimization, Society for Industrial and Applied Mathematics, 2011, 21 (4), pp.1230-1250. ⟨10.1137/10081602X⟩. ⟨hal-00643797⟩



Record views